# SDR MALA976237

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 089
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR INTRANSIT LIGHT REMAINED ON.  RECYCLED GEAR DOWN AND RIGHT MAIN GEAR HAD NEGATIVE DOWN INDICATION.  LANDING AS PER QRH LANDING GEAR EMERGENCY PROCEDURE.  MAINTENANCE REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ASSEMBLY AND SEPARATION BOLTS IAW SAAB AMM CH 32.  PERFORMED OPS CHECKS AND GEAR SWINGS AS REQUIRED.  ALL CHECKS GOOD.
